# SDR ASAA2019041739009

- Difficulty date: April 3, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A8109114
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT BRACKET AT STA 867 BEHIND BULKHEAD PANEL 141PW IS CRACKED. GROUNDED - YES. REMOVED,LOCATED AND DRILLED INSTALLED IAW B737 800 SRM 51 40 02.
